RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 8, Number 3  


On enveloping $C^*$-algebras of $JB$-algebras
F. N. Arzikulov
3
An operational solution for a class of differential equations of fractional order
K. K. Kazbekov
16
Bornologies and a natural extension of classes of regular elements in algebras of operators
V. P. Kondakov, L. V. Runov, V. E. Koval'chuk
29
A two-dimensional scale of modular Orlicz spaces and a polylinear operator in this scale
V. G. Fetisov
40
On the spectral properties of operators in the Friedrichs model with a noncompact kernel in the space of functions of two variables
Yu. Kh. Èshkabilov
53
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021